# SDR C2XA09IA205

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 24,613 hours, 23,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580509
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE AISLE PATH LIGHT STRIP AT ROW 19 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED A BROKEN WIRE ON THE AISLE PATH LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
